# SDR VNAA0804018

- Difficulty date: April 26, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 9,039 hours, 9,421 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A NR 1 IDG AND NR 1 GENERATOR INOP CAS MESSAGES ON TAKEOFF ROLL.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PROPERLY SERVICED THE NR 1 IDG OIL LEVEL.  NO LEAKS NOTED, OPS CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
